Yuri Latushkin and Stephen Montgomery-Smith, Lyapunov theorems for Banach spaces. Bull. Amer. Math. Soc. (N.S.) 31 (1994) 44-49. We present a spectral mapping theorem for semigroups on any Banach space \(E\). From this, we obtain a characterization of exponential dichotomy for nonautonomous differential equations for \(E\)-valued functions. This characterization is given in terms of the spectrum of the generator of the semigroup of evolutionary operators. (tex, dvi, ps, pdf.)


 List of all preprints